# SDR AALA2018100859025

- Difficulty date: October 4, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 62,690 hours, 27,613 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Servo
- Part number: 31077111
- Part serial: 34882
- Condition: Defective
- Location: Rt Wing
- Part time: 15,919 hours, 8,404 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THRU 10000 NOTED/FELT VIBRATION, CHANGING FROM CONFIGURATION #3 TO FULL, GOT HEAVY SHAKING WITH ADDITIONAL VIBRATION. SELECTED CONFIGURATION #3 VIBRATION LESSENED. LANDING UNEVENTFUL AND FULL. AIRCRAFT IN CONTROL AT ALL TIMES.    DECLARED AN EMERGENCY,  LANDED WITHOUT INCIDENT.   THE AIRCRAFT WAS GROUNDED.  INSPECTION FOUND #1 SPOILER BOARD FLOATING. REACTIVATED SPOILER SERVO CONTROL AND THEN DEACTIVATED SPOILER SERVO CONTROL PER AMM 27-64-00-440-001-A AND 27-64-00-040-001-A. OPERATIONS CHECK OF #1 SPOILER BOARDS CHECK GOOD. REPLACED RIGHT HAND #1 SPOILER SERVO PER AMM 27-64-41-0401. LEAK AND OPERATIONS CHECK GOOD PER MM 27-64-00-710-001-A.
